# SDR 2011FA0000580

- Difficulty date: August 15, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Aircraft: N42RT
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8329030
- Engine: Lyc TIO540*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: HYC5005
- Part serial: 9746
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HYD POWER PACK FAILED ON FIRST FLIGHT AFTER INSTALLATION.  POWER PACK WAS O/H REF WO 3505.
